[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.156.39.245. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
June 1954

CHICAGO DERMATOLOGICAL SOCIETY

AMA Arch Derm Syphilol. 1954;69(6):748-762. doi:10.1001/archderm.1954.01540180098020

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

Hemosiderosis, Stasic Dermatitis, and Polycythemia Vera. Presented by Dr. Samuel M. Bluefarb, Dr. A. Goldberg, and (by invitation) Dr. Leonard Hoit.

The patient, C. R., a white woman, aged 60, was admitted on September 27. The patient has a 10-year history of dyspnea, palpitation, orthopnea, and edema of the legs and feet. She has been a known hypertensive for five years, and has had an ulcer of the right foot for one year.

Three weeks before admission the patient developed a generalized itching and maculopapular rash. She gives a history of taking various proprietary laxatives and barbiturate-containing tablets, magnesium sulfate, glyceryl trinitrate, digitalis, "Stanish 17," and "Triple T" for many years.

The past history was essentially negative except for above. The family history was noncontributory.

Physical Examination: On admission the patient had bilateral stasis dermatitis, an ulcer (5 by 3 cm.) of the right leg, and an

First Page Preview View Large
First page PDF preview
First page PDF preview
×